# SDR VNAA2019060911101

- Difficulty date: June 9, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 35,270 hours, 35,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH LOWER EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED LH FLOOR LEVEL FLOOD EXIT SIGN IAW CRJ 200 AMM 33-51-10-000/400-801 REMOVED AND REPLACED #2 INVERTER IAW CRJ 200 AMM 33-51-07-000/400-801 OPS CHECK GOOD
